... actually 12 a day of the 5/325 kind.. my problem is i have bouts of rage anger, irritability and cry all the time .. this is not how i was, but am now .. what do i do . i asked to be taken off because of the nausea so he switched me to vicodin... i would just shake from aggression. its to much .so they switched me back to percocettes. . i am affraid to try a variety, i dont want to get addicted ..what do i do?
Hey kit kats,
Twelve tablets a day is the very maximum you can take. Maybe taking a little less would be helpful. Try to take one every 4 hours rather than two and see if you don't still get pain relief and less nausea and irritability. Evetually you will have to slowly wean off the percocet so to avoid withdrawals.
Dear Kit kats:
Laurie is right the most that can be taken of acteaminophen (tylenol) is 325x12=3900 there is not suppose to me more taken of this than 4000mg per 24 hours without causing problems to the liver, some opiates such as Percocet can cause side effects such a being sick to your stomach, sometimes itching (back area) some of these side effects go away with time and sometimes it depends on the person it doesn't. that's probably why the switch to Vicodin( Hydrocodone) my momma has arthritis problems and she is 93, Vicodin made her sick to her stomach and she had episodes of vomiting the doctor put her on Tylenol #3 (which has codeine in it and is related) but she is able to tolerate the tylenol #3, it's not as effective for her pain but it was a matter of finding a drug she could tolerate. I wish you the very best and I hope that you are able to tolerate the medication or they come up with something that accomplishes taking care of you needs and avoids the other concerns you have take care
I too get irritable when I take narcotic pain meds like Percoset and Vicodin. It always strikes me as funny that I'm pleasant when I'm in major pain, but when I take the meds and my pain is under control I get really irritable. You might want to try alternating between the Percocet and Ibuprofen to see if that will take care of some of the nausea and irritability. It might be worth a try. Also you can talk to your doctor about taking an anti nausea medication like phenergan or zolfran. ( There are other too. ) I take phenergan everyday because of the nausea that Percocet gives me.
I hope this helps. Good Luck-Mel
- Percocet Information for Consumers
- Percocet Information for Healthcare Professionals (includes dosage details)
- Side Effects of Percocet (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 15 Aug 2011 • 4 answers
Posted 13 Sep 2011 • 5 answers
Posted 13 Sep 2012 • 1 answer
Posted 18 Nov 2012 • 6 answers
My boyfriend has rage issues so he was given "PAXIL ".What it be like for him on an everyday bases??
Posted 21 Dec 2012 • 1 answer